# SDR COMA0160247

- Difficulty date: February 15, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 2,351 hours, 2,225 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 32144424
- Part serial: 1817
- Condition: Malfunctioned
- Location: Anti-Ice Sys
- Part time: 2,356 hours, 2,229 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT WING ANTI ICE CAUTION MESSAGE.  REPLACED THE LT MODULATING VALVE.
